# SDR AALA016045

- Difficulty date: April 21, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9194501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - RIGHT AFT EMERGENCY EXIT LIGHT AND 3 RED PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED RIGHT AFT EMERGENCY EXIT LIGHT PACK.  OPS CHECK GOOD ON PATH LIGHT PACK.  OPS CHECK GOOD ON PATH LIGHTS AND EXIT LIGHTS.  (M)
